# SDR DHLA200800013

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 149
- Aircraft time: 49,898 hours, 27,955 cycles
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062848
- Part serial: WYG15548
- Condition: Failed
- Location: Zone 500
- Part time: 645 hours, 370 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED TO ACCELERATE WHEN TAKEOFF POWER WAS APPLIED.  REJECTED PRIOR TO 70 KTS AT 5 DEGREE AMBIENT TEMP PRESS ALT 1360'.  REMOVED AND REPLACED NR 1 MEC IAW MM 73-21-01.  OPS CHECKS SERVICEABLE, NO LEAKS NOTED.  MPA C/W IAW JRH.
